# SDR ASAA11510151

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 9,302 hours, 2,816 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 098636
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 30,471 hours, 12,730 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATT SHOWS A CONSTANT CHARGE OF 2 AMPS BATT VOLTAGE IS 27.  REPLACED AUX BATTERY REF MM 24 31 11.  OPS NML SAME.  REPLACED MAIN PRIMARY BATTERY REF MM 24 31 11.  OPS NORMAL SAME.  GROUND VERIFICATION ON BOTH BATTERIES CHECK GOOD.
